Truss geometry and topology optimization with global stability constraints

Weldeyesus, A.G., Gondzio, J., He, L. et al. (3 more authors) (2020) Truss geometry and topology optimization with global stability constraints. Structural and Multidisciplinary Optimization, 62 (4). pp. 1721-1737. ISSN 1615-147X

Abstract

Metadata

Authors/Creators:
  • Weldeyesus, A.G.
  • Gondzio, J.
  • He, L.
  • Gilbert, M.
  • Shepherd, P.
  • Tyas, A.
Copyright, Publisher and Additional Information: © 2020 The Author(s). This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.
Keywords: Geometry and topology optimization; Global stability; Nonlinear semidefinite programming; Interior point methods
Dates:
  • Accepted: 17 May 2020
  • Published (online): 18 August 2020
  • Published: October 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield)
Funding Information:
FunderGrant number
Engineering and Physical Science Research CouncilEP/N023471/1
Depositing User: Symplectic Sheffield
Date Deposited: 14 Oct 2020 13:38
Last Modified: 14 Oct 2020 13:38
Status: Published
Publisher: Springer Nature
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00158-020-02634-z

Share / Export

Statistics